advertisement
Question
Posted by: surur franciscus | 2011-05-27

iincontenance/ E.d

Hi i had prostatomy removal of the prostate 2yrs ago ,now i suffer from incontenance and E.D . what do i do its very frustrating

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

HI,

Unfortunately the advice is to consult with a urologist - both may be related to the prostatectomy, but this is not necessarily the case. You may also benefit from one of the PDE5 inhibitors (viagra, levitra, cialis) to help with the ED - and your urologist can prescribe this.

Claire - SASHA

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Sexologist | 2011-05-29

HI,

Unfortunately the advice is to consult with a urologist - both may be related to the prostatectomy, but this is not necessarily the case. You may also benefit from one of the PDE5 inhibitors (viagra, levitra, cialis) to help with the ED - and your urologist can prescribe this.

Claire - SASHA

Reply to Sexologist
Posted by: me too | 2011-05-28

i too had one, transperineal, thet told me it was nerve sparing......load of BS.
Incontinence is not bad cos i do the keegal exercises, but erd is bad and the worst is if you dont get a erection 4 a year the chasnces are bad cos penis muscles get weak.
How about masturbation....do get a erection then???
keep in touch

Reply to me too

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement